# SDR SWIA2017122644108

- Difficulty date: December 3, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 35,696 hours, 29,829 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP DENTED.  REMOVED AND REPLACED THE FLAP IAW AMM. OPS CHECKED GOOD.
